# SDR DALA1137499862

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 75,549 hours, 72,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ONE EMERGENCY FLOOR PATH LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY PER AMM.  OPERATIONAL TEST IS NORMAL.  AIRCRAFT OK FOR SERVICE.
